# SDR FDEA202111162986

- Difficulty date: November 16, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300*
- Aircraft serial: 657
- Aircraft time: 43,666 hours, 24,325 cycles
- System (JASC): 5540 · Rudder Structure
- Part: None
- Part number: A5547150002651
- Part serial: TS1370
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER R/H SIDE PANEL NO.39 SCREW FOUND STAGNANT WATER 2EA WATER TRAPPED AREAS   (120MM*185MM & 35MM*160MM) WERE FOUND AT NO.39 SCREW OF RH RUDDER SIDE PANEL   ACCOMPLISHED THE CAT.B REPAIR I.A.W FEDEX EA NO:6-5540-T0365512 P1(SEQ888)   TITLE:STABILIZERS-RUDDER-RH RUDDER SHELL SCREW HOLE #39 WATER INGRESS REPAIR &   A300-600 SRM 55-41-12-201, PARA31B, P313-319, FIG222, SRI 55-41-12-201, IIR 55-41-12-2-006-00
